# SDR 95ZZZW619

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 720-724
- Part time: 37,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION ON FUSELAGE SKIN, STATION 720 TO STATION 724, FROM FOUR INCHES LBL TO FOUR INCHES RBL.  INSTALLED SKIN DOUBLER PER SRM 53-30-3, FIGURE 1.  TOTAL CYCLES 24,387.
